# SDR 2019FA0000185

- Difficulty date: June 1, 2019
- Submitted: June 18, 2019
- Operation: General aviation
- Aircraft: N600WS
- Make and model: Gulstm 690B
- Aircraft serial: 11435
- Aircraft time: 8,314 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Brace
- Part number: 310024531516
- Condition: Damaged
- Location: Aft Fuselage
- Part time: 8,314 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE LETTER NO. 355, FUSELAGE STATION 386.82 SCREW TORQUE INSPECTION, FOUND BOTH BOLTS ATTACHING BRACES 310024-15 AND 310024-16 TO BRACE 310024-53 LOOSE AND THE BOLT HOLES ELONGATED.  SERVICE LETTER 355 IS A ONE TIME INSPECTION INTENDED TO ENSURE THE PROPER BOLTS AND WASHERS ARE INSTALLED AND HAVE BEEN TORQUED CORRECTLY.  FOUND ON MULTIPLE OCCASIONS ON OTHER AIRCRAFT, THESE BOLTS ARE OFTEN LOOSE AND REQUIRE NEW HARDWARE AND PROPER TORQUE.  AS A RESULT, IMPLEMENTED A RECURRING INSPECTION ON OUR AIRCRAFT USING SL 355 AS GUIDANCE.  THIS IS THE FIRST INSTANCE I HAVE FOUND A BOLT HOLE ELONGATED. REP PROVIDED A FORM 8110-3 WITH INSTRUCTION FOR REAMING THE HOLES AND INSTALLING OVERSIZE HARDWARE WITH APPROPRIATE TORQUE SPECIFICATIONS.
